Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/17367
Title: Asymptotic closure condition and Fenchel duality for DC optimization problems in locally convex spaces
Authors: Fang, DH
Li, C
Yang, XQ 
Keywords: DC programming
Fenchel duality
Locally convex space
Issue Date: 2012
Publisher: Pergamon Press
Source: Nonlinear analysis : theory, methods and applications, 2012, v. 75, no. 8, p. 3672-3681 How to cite?
Journal: Nonlinear analysis : theory, methods and applications 
Abstract: We consider the DC optimization problem (P)infx∈X( f1(x)- f2(x))+( g1(Ax)- g2(Ax)), where f1, f2, g1 and g2 are proper convex functions defined on locally convex Hausdorff topological vector spaces X and Y respectively, and A is a linear continuous operator from X to Y. Adopting the standard convexification technique, a Fenchel dual problem of (P) is given. By using properties of the epigraph of conjugate functions, some sufficient and necessary conditions for the Fenchel duality and for the stable Fenchel duality of (P) are provided.
URI: http://hdl.handle.net/10397/17367
ISSN: 0362-546X
DOI: 10.1016/j.na.2012.01.023
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

3
Last Week
0
Last month
0
Citations as of Sep 15, 2017

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
0
Citations as of Sep 14, 2017

Page view(s)

44
Last Week
2
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.